X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (41) 41
mathematics, applied (38) 38
faa di bruno's formula (32) 32
faa di bruno formula (23) 23
polynomials (21) 21
faà di bruno's formula (20) 20
faà di bruno formula (18) 18
bell polynomial (16) 16
mathematical analysis (15) 15
algebra (12) 12
bell polynomials (12) 12
faà di bruno’s formula (12) 12
combinatorial analysis (10) 10
derivatives (10) 10
bell polynomial of the second kind (8) 8
composite functions (8) 8
differential equations (8) 8
explicit formula (8) 8
generating function (8) 8
mathematical models (8) 8
derivative (7) 7
stirling number (7) 7
stirling number of the second kind (7) 7
analysis (6) 6
chain rule (6) 6
computational mathematics (6) 6
mathematics - combinatorics (6) 6
mathematics, general (6) 6
statistics & probability (6) 6
applied mathematics (5) 5
combinatorics (5) 5
divided difference (5) 5
faá di bruno's formula (5) 5
lah number (5) 5
stirling numbers (5) 5
taylor series (5) 5
classical analysis and odes (4) 4
coefficient (4) 4
coefficients (4) 4
composite function (4) 4
differential-equations (4) 4
faa (4) 4
faa di bruno (4) 4
inequalities (4) 4
interpolation (4) 4
mechanics (4) 4
33b10 (3) 3
algorithms (3) 3
applications of mathematics (3) 3
approximation (3) 3
bernoulli number (3) 3
calculus (3) 3
complete bell polynomial (3) 3
cycle index polynomial (3) 3
dibruno,faa formula (3) 3
differential geometry (3) 3
differentiation (3) 3
family (3) 3
faà di bruno hopf algebra (3) 3
faá di bruno formula (3) 3
functions (3) 3
hermite polynomials (3) 3
inversion formula (3) 3
lagrange inversion formula (3) 3
mathematical functions (3) 3
methods (3) 3
multidisciplinary sciences (3) 3
numerical-solution (3) 3
ode integrators (3) 3
partitions (3) 3
probability (3) 3
q-analog (3) 3
quantum algebra (3) 3
statistics (3) 3
stirling number of the first kind (3) 3
studies (3) 3
taylor methods (3) 3
05c05 (2) 2
11b73 (2) 2
11b83 (2) 2
26a24 (2) 2
2nd kind (2) 2
absolutely monotonic function (2) 2
adomian method (2) 2
algorithm (2) 2
antipodes (2) 2
asymptotic approximation of integrals (2) 2
bell number (2) 2
bell polynomials of the second kind (2) 2
bell's polynomial (2) 2
bells (2) 2
boundary conditions (2) 2
boundary-value-problems (2) 2
catalan number (2) 2
chain differentials (2) 2
classical fields (2) 2
classical umbral calculus (2) 2
coalgebras (2) 2
complete monotonicity (2) 2
completely monotonic function (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Discrete Applied Mathematics, ISSN 0166-218X, 01/2020, Volume 272, pp. 90 - 99
In the paper we introduce and study partitions of vectors in Np, as a natural extension of the classical partitions of integers. We show that these vector... 
Multi-dimensional Bell polynomials | Vector partitions | Multi-dimensional Faà di Bruno formulae | MATHEMATICS, APPLIED | Multi-dimensional Faa di Bruno formulae | Partitions | Polynomials | Algorithms | Mathematical analysis | Combinatorial analysis | Mathematics | Computer Science | Classical Analysis and ODEs | Discrete Mathematics
Journal Article
by Qi, F
MATHEMATICAL INEQUALITIES & APPLICATIONS, ISSN 1331-4343, 01/2020, Volume 23, Issue 1, pp. 123 - 135
Journal Article
Journal of King Saud University - Science, ISSN 1018-3647, 01/2020, Volume 32, Issue 1, pp. 858 - 861
In this work, a new algorithm is proposed for computing the differential transform of two-dimensional nonlinear functions. This algorithm overcomes the... 
Nonlinear partial differential equations | Multivariable Faa di Bruno formula | Differential transform method | MULTIDISCIPLINARY SCIENCES
Journal Article
Journal of Taibah University for Science, ISSN 1658-3655, 12/2019, Volume 13, Issue 1, pp. 947 - 950
Journal Article
JOURNAL OF MATHEMATICAL INEQUALITIES, ISSN 1846-579X, 12/2019, Volume 13, Issue 4, pp. 1209 - 1234
In this paper, we present an identity related to Jordan's inequality. More precisely, we provide a formula for determining the coefficients b(n )(math) b(n)... 
REFINEMENT | MATHEMATICS | MATHEMATICS, APPLIED | Yang Le inequality | Bell polynomials of the second kind | Papenfuss inequality | Faa di Bruno formula | Jordan's inequality | IMPROVEMENT | VERSION | Becker-Stark inequality
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 10/2019, Volume 223, Issue 10, pp. 4191 - 4225
Differential categories were introduced by Blute, Cockett, and Seely as categorical models of differential linear logic and have since led to abstract... 
Faà di Bruno formula | Hurwitz series rings | Differential categories | Differential algebras | FORMS | MATHEMATICS | MATHEMATICS, APPLIED | MODELS | Faa di Bruno formula | Analysis | Algebra | Mathematics - Category Theory
Journal Article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, ISSN 1578-7303, 1/2019, Volume 113, Issue 1, pp. 1 - 9
Journal Article
UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, ISSN 1223-7027, 2019, Volume 81, Issue 1, pp. 123 - 136
Journal Article
ELECTRONIC JOURNAL OF PROBABILITY, ISSN 1083-6489, 2019, Volume 24
Take a continuous-time Galton-Watson tree and pick k distinct particles uniformly from those alive at a time T. What does their genealogical tree look like?... 
coalescence | Faa di Bruno's formula | COALESCENCE TIMES | spines | Galton-Watson trees | STATISTICS & PROBABILITY | branching processes | Mathematics - Probability
Journal Article
by Qi, F and Niu, DW and Lim, D
MISKOLC MATHEMATICAL NOTES, ISSN 1787-2405, 2019, Volume 20, Issue 2, pp. 1129 - 1137
In the paper, starting from the Rodrigues formulas for the Chebyshev polynomials of the first and second kinds, by virtue of the Faa di Bruno formula, with the... 
BELL POLYNOMIALS | Faa di Bruno formula | DIFFERENTIAL-EQUATIONS | Chebyshev polynomial of the first kind | inversion formula | Chebyshev polynomial of the second kind | FAMILY | MATHEMATICS | EXPRESSIONS | GENERATING FUNCTION | explicit formula | Bell polynomial of the second kind | COEFFICIENTS | Rodrigues formula | INTEGRAL-REPRESENTATIONS
Journal Article
Tatra Mountains Mathematical Publications, ISSN 1210-3195, 12/2018, Volume 72, Issue 1, pp. 67 - 76
In the paper, the authors apply Faà di Bruno formula, some properties of the Bell polynomials of the second kind, the inversion formulas of binomial numbers... 
Faà di Bruno formula | higher order Frobenius–Euler number | Primary: 34A05 | Secondary: 05A16, 11A25, 11B37, 11B68, 11B73, 11B83, 33B10, 34A34 | ordinary differential equation | coefficient | Bell polynomial of the second kind | simplification | inversion formula | higher order Frobenius-Euler number
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 7/2018, Volume 28, Issue 3, pp. 2602 - 2608
Journal Article
Computers and Fluids, ISSN 0045-7930, 06/2018, Volume 169, pp. 87 - 97
•A new method for the numerical solution of ODEs is presented.•Approach is based on an approximate formulation of Taylor methods.•Functions, and not... 
Taylor methods | Faà di Bruno’s formula | ODE integrators | Faà di Bruno's formula | Derivatives (Financial instruments) | Methods
Journal Article
COMPUTERS & FLUIDS, ISSN 0045-7930, 06/2018, Volume 169, pp. 87 - 97
A new method for the numerical solution of ODES is presented. This approach is based on an approximate formulation of the Taylor methods that has a much easier... 
COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | MECHANICS | Faa di Bruno's formula | Taylor methods | ODE integrators | SCHEMES
Journal Article
Topology and its Applications, ISSN 0166-8641, 02/2018, Volume 235, pp. 375 - 427
In this paper, we consider abelian functor calculus, the calculus of functors of abelian categories established by the second author and McCarthy. We carefully... 
Abelian categories | Faà di Bruno formula | Chain rule | Functor calculus | Cartesian differential categories | MATHEMATICS | MATHEMATICS, APPLIED | Faadi Bruno formula
Journal Article
Tbilisi Mathematical Journal, ISSN 1875-158X, 12/2017, Volume 10, Issue 4, pp. 153 - 158
In the paper, by virtue of the Faá di Bruno formula and two identities for the Bell polynomial of the second kind, the authors find a closed form for the... 
Bell polynomial | Bernoulli number | Faá di Bruno's formula | Stirling polynomial | Closed form | Stirling number
Journal Article
Computers and Fluids, ISSN 0045-7930, 12/2017, Volume 159, pp. 156 - 166
•A new method for the numerical solution of ODEs is presented.•Approach is based on an approximate formulation of Taylor methods.•Functions, and not... 
Taylor methods | Faà di Bruno’s formula | ODE integrators | Faà di Bruno's formula | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | MECHANICS | Faa di Bruno's formula | SCHEMES | Derivatives (Financial instruments) | Methods
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2017, Volume 2017, Issue 1, pp. 1 - 8
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.